# SDR CALA2017031700624

- Difficulty date: March 17, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 87,478 hours, 11,823 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 112251
- Part serial: 0511
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COFFEEMAKER SMOKING & SPARKING M61.  REPLACED THE COFFEEMAKER.
